Limit theorems for some Markov chains

TytułLimit theorems for some Markov chains
Publication TypeJournal Article
Rok publikacji2016
AutorzyHille SC, Horbacz K, Szarek T, Wojewódka-Ściążko H
JournalJournal of Mathematical Analysis and Applications
Start Page385-408
Date Published11/2016
Słowa kluczowecentral limit theorem, exponential rate of convergence, invariant measures, Markov operators

The exponential rate of convergence and the Central Limit Theorem for some Markov operators are established. These operators were efficiently used in some biological models (see Hille, Horbacz & Szarek (2015) [8]), which generalize the cell cycle model given by Lasota & Mackey (1999) [12].


Historia zmian

Data aktualizacji: 09/11/2022 - 15:43; autor zmian: Hanna Wojewódka Ściążko (